A 24-year-old female asked:
when i have missed a few doses of paxil, i get bad vertigo and my tongue tingles when i move my head. could this be ms? or just from missed medicine?
1 doctor answer
Dr. Karen Butler answered
20 years experience Family Medicine
Well: Since the symptoms seem to come when you miss your medication this is the likely cause. You should not be missing your Paxil. Take it as prescribe or if there is a reason you are skipping it discuss with your doctor
Answered on Mar 27, 2017
People also searched for:
I get double vision and feel woozy after leaning the back of my head on pillow or couch back what could be the cause of this
I have a bump on my head the size of a dime and its flesh colored could this be a cist and do i need to get it checked out
The right side of my head has been going numb and feels like its asleep what could be causing this i also have headaches when its numb
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!